Eyes looked good for 2 weeks, but as swelling dissipated, it became clear I needed more Juvederm. PS said I'd probably need another whole syringe. I've since learned that Belotero is good for this area-less dense and less palpable. Can I layer that on top of the Juvederm? I'd like something softer here. Rhino gave me hollowed-out hound dog eyes. Hoping to look better until revision rhino this spring. Are HA fillers safe to use from inner to outer eye corner? Thanks for sharing your thoughts! :)
I Had Juvederm in the Tear Trough Region but Need More Filler. Can I Layer Belotero on Top of Juvederm?
Doctor Answers (10)
Layering Belotero with Juvederm
Yes, layering with Belotero with Juvederm that has already been injected in the tear trough is reasonable after several weeks.
Juvederm and Belotero
You can layer Belotero and Juvederm; however, make sure you are being treated by an experienced dermatologist or plastic surgeon. Juvederm can retain more water with time, so consider waiting another month to see the full effect of your Juvederm before adding more filler.
Boletero can be layered with Juvederm
It is safe to layer Belotero over Juvederm because they are both hyaluronic acid fillers. If you are unhappy with the end results, then hyaluronidase can always be used to erase the products. If you decide to have Belotero, just realize that this filler does not have anesthetic like Juvederm and Restylane. Since tear trough injections can be very painful, I add anesthetic to the Boletero prior to injection to address this issue.
You might also like...
Layering Belotero superficially
Yes, it is possible to inject Belotero more superficially over the previously placed Juvederm. Belotero is better suited for superficial injections than Juvederm or Restylane because it is softer and causes less of a Tyndall effect (bluish hue that can occur with superficial injections of Restylane/Juvederm). For that reason it works well in thin-skinned areas such as the tear troughs and fine lines, where injections need to be superficial.
Can you Layer Belotero over Juvederm?
The answer is yes you can layer the product. Belotero is a good choice for delicate, thin skin areas like tear troughs and superficial peri ocular areas. Juvederm is better under the muscle and in malar cheeks. Belotero is softer and is a safe filler for under eye area as long as you have an experienced injector with good injection technique.
Layering with Juvederm and Boletero
Hi RG. Good questions. Juvederm (or in our case Restylane) is typically injected "under the muscle" in the eye area for best results. Boletero on the other hand is a softer and more superficial product which can be used below the eyes in the hollow area but also "above the muscle". So, the answer is yes, you can use both products.
We would choose Restylane if the area needs volume and we would use Boletero if we were trying to improve the fine lines right under the eyes.
Layering different product should not be a problem. Just go to an experienced injector to be treated.
Yes...it can be done
There is no problem with layering Bolotero on top of the Juvederm. The exact position of the layering is not that specific, meaning, it may go on top, below, or within the Juvederm. In any case, its fine.
Web reference: http://seattleface.com/html/dr_amadi.php
Layering another filler on top of Juvederm
It's fine to put another filler on top of Juvederm. I would have recommended Restylane (or Belotero) for this area to begin with rather than Juvederm. I don't prefer Juvederm around the eye area as a great deal of people experience the Tyndall effect here, a discoloration that shows up if the filler is injected too superficially into the delicate skin here. Make sure you see a board-certified physician for injections into this area. All fillers are an art, but the eye area especially!
Juvederm and Belotero
Juvederm and Belotero are very similar products, and there should be no problem layering Juvederm over Belotero. The issue is make sure your doctor is very experienced as there are more risks to injecting around the eyes.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.